# SDR UIEA2019041633864

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,205 hours, 16,116 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Part serial: 4698
- Condition: Inoperative
- Location: Apu Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY CHARGER STATUS MSG.   REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-05-004-001. OPS CHECK GOOD. T
